| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device has a delayed power on.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was not replicated or confirmed.The device was put through extensive testing including power cycling without duplicating the report.Review of the device log found no evidence of the report.The device was recertified and returned to the customer.The battery used at the time of the report was not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.